Exponents for the number of pairs of α-favorite points of a simple random walk in Z2

Izumi Okada

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)

    Abstract

    We investigate a problem suggested by Dembo, Peres, Rosen, and Zeitouni, which states that the growth exponent of favorite points associated with a simple random walk in Z2 coincides, on average and almost surely, with those of late points and high points associated with the discrete Gaussian free field.

    Original languageEnglish
    Pages (from-to)108-138
    Number of pages31
    JournalStochastic Processes and their Applications
    Volume130
    Issue number1
    DOIs
    Publication statusPublished - Jan 2020

    All Science Journal Classification (ASJC) codes

    • Statistics and Probability
    • Modelling and Simulation
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'Exponents for the number of pairs of α-favorite points of a simple random walk in Z2'. Together they form a unique fingerprint.

    Cite this